# SDR LR7A2009020200011

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SK382531671
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HSP57257, FOUND LT CENTER WING LOWER RAINBOW FITTING CRACKED AT 8TH ATTACH HOLE FS557, LCW220, WL256.  REPLACED INBD WING LOWER RAINBOW FITTING IAW SB382-57-82 R3.
